Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is primolut safe to delay periods ?

i administered primoult-n tablets(1tab/day) today & will continue for 4days for delaying of menstrual cycle , is there any side effect & which diet to be followed, can we expose to sun?age:21,height:5”4”, weight:68kg
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  794
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
welcome to healthcare magic forum
you need not to worry as it is very safe to take it for 4-5 days
there will be no side effects
you can go outside by applying sun screen lotion
there is no need to change diet

i hope i have answered your question .
Answered: Thu, 4 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor